# SDR 2002UALA00637

- Difficulty date: April 4, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 52,415 hours, 6,549 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT NUMBER 3 MED ON THE LEFT SIDE, THE AFT EXIT SIGN IS INOP.  RELAMPED.
